Jump to content

omgmike4

Member Since 25 Dec 2012
Offline Last Active Sep 18 2013 10:21 PM

Topics I've Started

Male With Makeup And Acne

02 August 2013 - 01:05 AM

Do your parents often give you the speech of acne will go away and it does t matter or it doesn't look that bad... I get it all the time for one and it makes me really mad. Personally, I've had it for so long as a male that I have even resulted to using concealers just about every time I go in public. This factor had gotten my mom thinking I'm crazy and even gay. I am none of he sort though, never had a girlfriend yet due to me being shy with acne filling my mind. No I'm not bad looking either because I get good smiles all the time when I'm wearing concealer, but underneath it I feel fake. I'd just like to remove that feeling and go back to normal so bad.  Anyways, I just felt like saying that. Anyone feel similar or got some stories?

8% Aha And 70% Solution Mixture, Used Too Much?

09 June 2013 - 06:15 AM

I went to walgreens and bought their brand of AHA with 8%. I read online that it cures red marks from post acne. This has been my major problem is that every time I get a pimple the red mark lasts for weeks to months and and this point it looks like I have terrible acne, when its just like 15+ red marks spotted over my face. Anyways, I was excited with the cream and I applied it from the morning to late night around 7pm. I put decent sized "dime" dabs over all the red marks and the fading ones. I applied the NEW dabs every 1-2 Hours for about 10 hours. I woke up now and all the spots and faded ones are EXTREMELY red, like they just had a pimple there or something terrible happened. IDK what to do now.

 

 

 

Q: Can some one explain to me what happened?

 

 

Q: What do I do now, stop the product, use it less, use new product?

 

 

Q: If I applied it too much, how do I apply it in the future.

 

 

PS: I'm currently on accutane with a mixture of dry skin.


Accutane Or Diet Causing Excessive Gas?

28 March 2013 - 06:14 AM

Been on accutane for almost 27 days now. Never had any gas problems ever. My diet Usually consists of apples, pears, oranges, bannanas, beef, protein shakes, eggs. I've been following this diet for a long time now and I never had any gas problems, BUT recently I switched up my diet for the past 3-4 days (When this problem began I believe) to eating about 20 or SO bannas a day + eating some beef, protein shakes and 2 eggs. Now I pass gas every few minutes or so. It's really getting on the annoying side and I'm worried. Is it from accutane causing IBS? Or is it from the diet. I really don't want to stop tane cause its doing me wonders.


Liver Test = Prevent Accutane?

28 February 2013 - 01:16 PM

Hi,

 

I was given 40mg of accutane 1 day ago. I was VERY excited. First time, I've ever been happy in the past few years. I was suppose to go on a 5 month path way of it, but I got a call from my derm this morning and I need to show up 3 days from now for a blood redraw. My last one was 100, from when it should have been 47 normally. My diet consists of: LOTS of bannas/Oranges, Few veggies, Ground turkey, 2 eggs, Protein Shake. I never Drink, smoke. I take vitamins Normally, but I stopped the day I got accutane. I don't understand what is happening and I'm very worried that my hard work to get on tane is going to die because of this stupid blood test.

 

 

How can I lower the count for the next 3 days and do it FAST?